# SDR DL73K001187

- Difficulty date: June 19, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- Aircraft time: 46,762 hours, 38,736 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Condition: Leaking
- Location: Lt A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

AFTER LANDING, CABIN FILLED WITH SMOKE.  SHUTOFF APU BLEED AND BOTH PACKS, SMOKE DISSIPATED.  FOUND OIL COMING OUT OF LT ACM INTO DUCT.  REPLACED ACM, BOTH LT AND RT WATER COALESCER BAGS.  RAN BOTH PACKS WITH APU AND ENGS, LEAK CHECK OK.  NO SMOKE IN CABIN NOTED.
